# SDR CALA2014032490679

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 46,299 hours, 19,469 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE ARMED, INTERMITTENT DURING FLIGHT.  LOST SLIDE INDICATION ON ECAM DOOR OXY PAGE.  REPLACED DOOR ARMED SENSOR TARGET IAW PTT 2992009.
